default search action
"Directed Hamilton Cycles in Digraphs and Matching Alternating Hamilton ..."
Zan-Bo Zhang, Xiaoyan Zhang, Xuelian Wen (2013)
- Zan-Bo Zhang, Xiaoyan Zhang, Xuelian Wen:
Directed Hamilton Cycles in Digraphs and Matching Alternating Hamilton Cycles in Bipartite Graphs. SIAM J. Discret. Math. 27(1): 274-289 (2013)
manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.